If you need an accessible version of this item please contact JSTOR User Support

The Epidemiologic Transition Theory

J. P. Mackenbach
Journal of Epidemiology and Community Health (1979-)
Vol. 48, No. 4 (Aug., 1994), pp. 329-331
Published by: BMJ
Stable URL: http://www.jstor.org/stable/25567930
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Epidemiologic Transition Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331